MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 369741
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tubes are under filling with a bd vacutainer® esr blood collection tubes.This occurred on 4 separate occasions during use, however, the date/time and or patient information is unknown.The following information was provided by the initial reporter: it was reported that the tubes did not fill completely.
 
Additional Manufacturer Narrative
H.6.Investigation summary bd had not received samples or photos from the customer facility for evaluation.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through capa 260774.The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ESR BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9643280
Report Number1917413-2020-00052
Device Sequence Number2516917
Product Code JKA
UDI-Device Identifier50382903697415
UDI-Public50382903697415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Model Number369741
Device Catalogue Number369741
Device Lot Number9036824
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;